# SDR SWAA053878

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 57,716 hours, 53,389 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: 6546452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING NR 5 SPOILER OTBD HINGE CASTING CRACKED.  REMOVED AND REPLACED NR 5 SPOILER PER MM.
